I also found I need to take Opana on an empty stomach. My doctor told me this when he first prescribed it, but it was right when my father died, and i absolutely forgot. After the repast, I was sick as a dog for hours. Last time I'll EVER do that. Now my doctor has it written on the RX bottle "TAKE ON AN EMPTY STOMACH"
I've Been Taking Opana Since This Past November. I Began To Sweat Profusely, And Figured It Must Be Hot-Flashes Since I'm Going Through Menopause As Well. I Got My Gynocologist To Put Me On Hormones, To Stop The "Hot Flashes" But They Didn't Help At All! Eventually, He Put Me On Some Super Strong, Breast Cancer Causing, Hormones, But I Still Sweat Bad! Especially My Head! Duh! I Now Realize It's The Opana! I Quit Taking The Hormones Yeasterday, And When I See Pain Dr. In July, I'm Gonna Ask To Be Switched To a Different Pain Med. Right Now, I'm Only On 2 - 20 mg ER And 2 IRs A Day. Does Anyone Know Of Another Drug (Not Nucynta--Bad Reaction Before), That Is Comperable In Pain Relief?
Thank You, carolanngan, For Asking This Question--It Suddenly Made Sense To Me!
- Opana Information for Consumers
- Opana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Opana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2011 • 1 answer
Posted 26 May 2011 • 2 answers
Posted 4 Feb 2012 • 2 answers
Posted 7 Oct 2012 • 1 answer
I have not taken my Effexor for about two weeks. Is it normal to experience extreme sweats and cons?
Posted 25 Jan 2014 • 2 answers